# SDR HEEA0012071

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Valve
- Part number: 071105200
- Condition: Error
- Location: Cockpit Dir Sys
- Component: KFM112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUX VALVE 30 DEG OFF.
